Selcuk University Digital Archive Systems

Boundary rigidity for Riemannian manifolds

Show simple item record

dc.contributor.author Amirov, Arif
dc.date.accessioned 2016-12-19T08:34:57Z
dc.date.available 2016-12-19T08:34:57Z
dc.date.issued 2003
dc.identifier.citation Amirov, A. (2003). Boundary rigidity for Riemannian manifolds. Selcuk Journal of Applied Mathematics, 4 (2), 5-12. tr_TR
dc.identifier.issn 1302-7980
dc.identifier.uri http://hdl.handle.net/123456789/3492
dc.description.abstract In the work question of the uniqueness of the solution of the problem of restoring the Riemannian metric by the distances between the pairs of the points of boundary of the region are investigated.The uniqueness of solution of the problem, up to the diffeomorphism identical on the boundary of the region, for the sufficiently wide class of the metrics is proven. tr_TR
dc.language.iso en tr_TR
dc.publisher Selcuk University Research Center of Applied Mathematics tr_TR
dc.subject Hodograph tr_TR
dc.subject Special kinetic equation tr_TR
dc.subject Özel kinetik denklem tr_TR
dc.subject Integral geometri problemi tr_TR
dc.subject Integral geometry problem tr_TR
dc.subject Ters kinematik problem tr_TR
dc.subject Inverse kinematic problem tr_TR
dc.subject Semiyodezik koordinatlar tr_TR
dc.subject Semigeodesic coordinates tr_TR
dc.title Boundary rigidity for Riemannian manifolds tr_TR
dc.type Article tr_TR
dc.relation.journal Selcuk Journal of Applied Mathematics
dc.identifier.volume 4
dc.identifier.startpage 5
dc.identifier.endpage 12


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account